# SDR HEEA077007

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,766 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 206063640109
- Part serial: 70905115
- Condition: Failed
- Location: Fuel Shut Off
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SHUT OFF VALVE MAKING GRINDING NOISE. REPLACED WITH SERVICEABLE VALVE.
